On Solutions of Functional Identities
Matematičeskie zametki, Tome 74 (2003) no. 6, pp. 949-953
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2003_74_6_a16,
author = {M. A. Chebotar},
title = {On {Solutions} of {Functional} {Identities}},
journal = {Matemati\v{c}eskie zametki},
pages = {949--953},
year = {2003},
volume = {74},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_74_6_a16/}
}
M. A. Chebotar. On Solutions of Functional Identities. Matematičeskie zametki, Tome 74 (2003) no. 6, pp. 949-953. http://geodesic.mathdoc.fr/item/MZM_2003_74_6_a16/
[1] Brešar M., J. Algebra, 172 (1995), 764–786 | DOI | MR | Zbl
[2] Brešar M., J. Algebra, 172 (1995), 690–720 | DOI | MR | Zbl
[3] Beidar K. I., Comm. Algebra, 26 (1998), 1819–1850 | DOI | MR | Zbl
[4] Chebotar M. A., J. Algebra, 202 (1998), 655–670 | DOI | MR | Zbl
[5] Brešar M., Contemporary Math., 259 (2000), 93–109 | Zbl
[6] Beidar K. I., Martindale W. S., Mikhalev A. V., Rings with Generalized Identities, Marcel Dekker, Inc., New York, 1996 | Zbl
[7] Martindale W. S., J. Algebra, 12 (1969), 576–584 | DOI | MR | Zbl
[8] Yu W., Comm. Algebra, 30 (2002), 2897–2913 | DOI | MR | Zbl
[9] Beidar K. I., Brešar M., Chebotar M. A., J. Algebra, 215 (1999), 644–665 | DOI | MR | Zbl